Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had encephalitis during childhood. Having post encephalitis problems, convulsion. On medicines. Still agitated. Treatment?

Hi I would like to ask you about my daughter 15 years old girl who had encephalitis at the age of 3 and with post encephalitic problems and convulsion. Right now she is on gardinal 60 -,2-2-2, topamac -25-0-1-1, quetiapine sr-1001-1-1triniclam forte -1-1-1,cloba 5mg -1-0-2, chlorpromazine 50 -0-0-1,halidace 5mg- 1-0 -2 ,risdone plus 1-0-1nitrozan 10 -0-0-1,and injection fludecan 1ml twice in a month .still she is agitated at times and removing the cloth always. so her pstchitrist ordered sizopine . It seems this medicine will lower her blood counts . what is your openion.Is this medicine will really help her to cotrol her agitation.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

Her agitation could be related to the illness as well as side effects of medications that she is using now. Very high doses of Gardinal, chemically phenobarbitone can cause similar problem in these children. I will advise you to get re-evaluated in a university medical centre before giving any other medications as the list of medications she is already taking is long enough. Please note the clozapine may not result in low count in each of the patient that it takes if the counts are carefully followed. Whether the agitation can come down or not, it will be difficult to comment in a given case unless the medication is taken

Hope this helps
Best wishes

Dr Gopal Krishna Dash MD, DM, PDF (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital
My Blog in this web site:
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor